# SDR SWAA2025120442229

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 76,283 hours, 45,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT COVER IS MISSING,  FO SIDE.   INSTALLED THE EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01. ACFT OK FOR SERVICE. .
